# SDR WX0A2023040531747

- Difficulty date: March 16, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 33,116 hours, 21,869 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 5000-0015 : L/H MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING LUG BORE / BEARING FACES AND EDGES CHAMFERS FOUND CORRODED AFTER BEARING REMOVAL (REFER TO NRC :4002138-5000-0013 FOR BEARING REMOVAL) / LH MLG RETRACTION,JACK ANCHORAGE FITTING REPAIRED AS PER SRM 57-26-13-300-008 REV 144. REPAIR CATEGORY C, REPAIR LIFETIME LIMIT OF 30 000 FC FROM EMBODIEMENT AS PER LIFETIME / TABLE 001 OF SRM  57-26-13-300-008 REV 144. REPAIR ACCOMPLISHED AT 33116.3 FC. ANCHORAGE FITTING TO BE REPLACED OR AIRBUS MUST BE CONTACTED NLT 63116.3 FC. SEE AWS FOR STEPS DETAILS AND FOR NDT REFER TO WO MWO: 54246-8. MICROMETER: PA7768    DUE: OCT-17-2023     PA1139  DUE: SEP-19-2023"
